Alert archive / Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 187, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 15, 2016, 2:41 PM EDT for Carroll County, Grayson County, Virginia; Surry County, North Carolina. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 2:41 PM EDT (18:41 UTC)
- Expired
- Jul 15, 2016, 3:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Surry County, NC, Carroll County, VA, Grayson County, VA
The radar
The Roanoke radar (KFCX), 65 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
705
WUUS51 KRNK 151841
SVRRNK
NCC171-VAC035-077-151945-
/O.NEW.KRNK.SV.W.0187.160715T1841Z-160715T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
241 PM EDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SURRY COUNTY IN NORTHWESTERN NORTH CAROLINA...
SOUTHEASTERN GRAYSON COUNTY IN SOUTHWESTERN VIRGINIA...
SOUTH CENTRAL CARROLL COUNTY IN SOUTHWESTERN VIRGINIA...
* UNTIL 345 PM EDT
* AT 241 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOW GAP...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT AIRY...
FLAT ROCK...
CANA...
BOTTOM...
AND FANCY GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. FOR YOUR SAFETY...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3645 8092 3651 8093 3654 8092 3656 8090
3656 8093 3661 8094 3674 8061 3665 8059
3665 8060 3664 8060 3662 8062 3660 8062
3659 8061 3656 8061 3656 8058 3645 8056
TIME...MOT...LOC 1841Z 261DEG 7KT 3656 8084
HAIL...<.75IN
WIND...60MPH
$$
AS3 follow-up statements
040
WWUS51 KRNK 151906
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
306 PM EDT FRI JUL 15 2016
NCC171-VAC035-077-151945-
/O.CON.KRNK.SV.W.0187.000000T0000Z-160715T1945Z/
SURRY NC-GRAYSON VA-CARROLL VA-
306 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN SURRY...SOUTHEASTERN GRAYSON AND SOUTH CENTRAL CARROLL
COUNTIES...
AT 306 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOW GAP...
MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT AIRY...
FLAT ROCK...
CANA...
BOTTOM...
AND FANCY GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. FOR YOUR SAFETY...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3645 8092 3651 8093 3654 8092 3656 8090
3656 8093 3661 8094 3674 8061 3665 8059
3665 8060 3664 8060 3662 8062 3660 8062
3659 8061 3656 8061 3656 8058 3645 8056
TIME...MOT...LOC 1906Z 290DEG 6KT 3653 8083
HAIL...<.75IN
WIND...60MPH
$$
AS774
WWUS51 KRNK 151923
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
323 PM EDT FRI JUL 15 2016
VAC077-151932-
/O.CAN.KRNK.SV.W.0187.000000T0000Z-160715T1945Z/
GRAYSON VA-
323 PM EDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAYSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3645 8092 3650 8093 3654 8092 3656 8086
3656 8084 3657 8083 3665 8060 3664 8060
3662 8062 3660 8062 3659 8061 3656 8061
3656 8058 3645 8056
TIME...MOT...LOC 1922Z 288DEG 10KT 3653 8075
$$
NCC171-VAC035-151945-
/O.CON.KRNK.SV.W.0187.000000T0000Z-160715T1945Z/
SURRY NC-CARROLL VA-
323 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN SURRY AND SOUTH CENTRAL CARROLL COUNTIES...
AT 322 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PINE RIDGE...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT AIRY...
FLAT ROCK...
BOTTOM...
CANA...
AND TOAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. FOR YOUR SAFETY...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3645 8092 3650 8093 3654 8092 3656 8086
3656 8084 3657 8083 3665 8060 3664 8060
3662 8062 3660 8062 3659 8061 3656 8061
3656 8058 3645 8056
TIME...MOT...LOC 1922Z 288DEG 10KT 3653 8075
HAIL...<.75IN
WIND...60MPH
$$
AS610
WWUS51 KRNK 151938
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
338 PM EDT FRI JUL 15 2016
NCC171-VAC035-151948-
/O.EXP.KRNK.SV.W.0187.000000T0000Z-160715T1945Z/
SURRY NC-CARROLL VA-
338 PM EDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SURRY AND SOUTH
CENTRAL CARROLL COUNTIES WILL EXPIRE AT 345 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3645 8092 3650 8093 3654 8092 3656 8086
3656 8084 3657 8083 3665 8060 3664 8060
3662 8062 3660 8062 3659 8061 3656 8061
3656 8058 3645 8056
TIME...MOT...LOC 1938Z 276DEG 16KT 3652 8066
$$
ASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:53 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 15, 11:53 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1153 AM EDT Fri Jul 15 2016 .SYNOPSIS... A cold front will move into the Ohio Valley today initiating showers and thunderstorms. The front will continue to move southeast, stalling over the mid Atlantic Region this weekend and providing a focus for occasional rounds of showers and thunderstorms. && .NEAR TERM /THROUGH TONIGHT/... As of 1130 AM EDT Friday... A cold front extends from the eastern Great Lakes into the middle Mississippi Valley along a BUF-CMH-EVV line, generally bisecting the Ohio Valley. An upper level trough associated with the leading edge of this surface boundary will aid in the development of showers and thunderstorms along the front this afternoon, westerly steering winds bringing this activity into WV during the late afternoon and evening. Elsewhere, an old MCV (Mesoscale Convective Vortex) left over from yesterdays activity was passing over the southern appalachians, the vort axis extending north along the spine of the Blue Ridge into our central CWA. This mid/upper level spin in the atmosphere in addition to convergence along the lee side of the Appalachians will likely initiate thunderstorms along the Blue Ridge this afternoon, with meso models indicating the greatest coverage from the the VA Blue Ridge southwest of Roanoke into the NC Mountains during the early/mid afternoon, spreading east into the piedmont of NC and VA/NC border counties for the mid/late afternoon and evening. Current forecast looks in pretty good shape with high chance pops mainly along and south of highway 58 into NC for this afternoon, and an uptick in activity for our southeast WV counties late in the day as the cold front approaches from the northwest. Similar to the last several days, these storms will be strong with potential for wind speeds of 30 to 40 mph per the high DCAPE environment they will be moving into across the piedmont. Can't rule out isolated severe winds per potential for wet microbursts. Marginal threat for severe exists across our piedmont counties and along the approaching cold front. Pulse storms in addition to multicell clusters will be the primary storm mode, however presence of the upper level trough over the great lakes may provide at least a modest midlevel push with 700 mb flow of 25 to 30 kts across the Ohio Valley, so some linear alignment of storm structure could take place along the front. Highs this afternoon will be similar to yesterday, maybe a degree or two cooler with readings from the lower to mid 80s west to lower 90s east. Dewpoints are down a few degrees compared to yesterday along with a bit more cloud debris, so apparent temperatures will not be quite as oppressive. Tonight, the surface front inches its way into the forecast area from the northwest. Still some uncertainty on speed of this front, but with the main shortwave moving east after midnight, there should be enough subsidence that allows the front to reach the VA/NC border. Not expecting it to completely clear the region though, and will continue to highlight a scattering of showers and some storms into the overnight across the southern CWA. Low temperatures will be slightly lower in the west with lower 60s, while the temps drop to around 70 in the southeast. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 300 AM EDT Friday... The surface cold front will slowly move south through the region through Sunday as high pressure starts building into the area from the Ohio Valley. In the warm unstable air, scattered showers and thunderstorms will develop. The combination of a moist airmass with pwats around 2 inches and steep low level lapse rates will support isolated gusty winds and heavy rains with the strongest storms. The day 2 convective outlook highlights the marginal risk of Severe thunderstorms mainly east of the Blue Ridge. High temperatures on Saturday afternoon will climb into the upper 70s in the mountains to the upper 80s in the Piedmont. Convection will slowly diminish Saturday night with the loss of solar heating. Low temperatures Saturday night will range from the upper 50s in the northwest mountains to near 70 degrees in the Piedmont. The frontal boundary continues to move slowly southward on Sunday. Scattered showers and thunderstorms are possible Sunday afternoon especially across the central and southeastern portion of the area. High temperatures on Sunday will vary from around 80 degrees in the west to the mid 80s in the east. By late Sunday night, the front will be far enough south, and the influence of high moving into the area will be strong enough to limit any precipitation to isolated showers across the southeast part of the area. Low temperatures Sunday night into Monday morning will generally be from the lower 60s in the west to about 70 degrees in the east. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 400 PM EDT Thursday... Monday into Tuesday, the area will start to be on the southeast flow side of the axis of the surface high as it shifts to the east. Concurrently, a strong cold front will approach the area from the Ohio Valley and cross the area Monday night into Tuesday. Tuesday night into Wednesday, high pressure will build into the area and remain across the area into Thursday. Any lingering precipitation will be isolated showers or storms at best during this time frame. Temperatures during this portion of the forecast will be slightly above average. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... As of 710 AM EDT Friday... Lewisburg AWOS data stopped coming in at 410 am/0810z. Will add amd not sked to taf until this is fixed. Blacksburg AWOS was not transmitting temperature data. Trends in models continue to highlight shower and storm development south of most terminals. Except being Danville but will only carry VCTS most of the afternoon into early evening. Blacksburg and Roanoke will see potential for the afternoon but confidence is not high enough to add vcts to the TAFS. As we head to overnight should still some showers and isolated storms around as cold front approaches from the northwest. At the moment will keep terminals VFR with potential fog at LWB. Extended aviation discussion... The front will drop south of the area Saturday before moving north as a warm front Monday. Expect daily threat of storms mainly in the afternoon/early evening through Tuesday with the nightly threat of fog. Mainly VFR otherwise. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM/WP NEAR TERM...PW/WP SHORT TERM...KK LONG TERM...DS AVIATION...AMS/PM/WP
Hazardous weather outlook, Jul 15, 3:53 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 353 AM EDT FRI JUL 15 2016 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-160800- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- 353 AM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. A FEW STORMS TODAY COULD BECOME STRONG TO SEVERE. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT. LOCALIZED FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE AROUND SATURDAY. A FEW OF THE STORMS COULD CONTAIN LOCALLY DAMAGING WINDS. LOCALIZED FLOODING MAY ALSO OCCUR SATURDAY. FOR SUNDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 15, 10:02 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1002 AM EDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG 2 ENE MARTINSVILLE CITY 36.69N 79.84W
07/14/2016 HENRY VA 911 CALL CENTER
THUNDERSTORM WINDS BROUGHT DOWN AT LEAST TWO TREES ACROSS
58 BYPASS ON THE NE SIDE OF MARTINSVILLE.
&&
JMORROWSpecial weather statement, Jul 15, 2:30 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
230 PM EDT FRI JUL 15 2016
NCZ002-003-VAZ015-016-032-151930-
ALLEGHANY-SURRY-CARROLL-GRAYSON-PATRICK-
230 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SURRY AND EASTERN
ALLEGHANY COUNTIES IN NORTHWESTERN NORTH CAROLINA...SOUTHWESTERN
PATRICK...SOUTHEASTERN GRAYSON AND SOUTH CENTRAL CARROLL COUNTIES IN
SOUTHWESTERN VIRGINIA...
AT 229 PM EDT...A STRONG THUNDERSTORM WAS OVER ENNICE...MOVING EAST
AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT AIRY...
FLAT ROCK...
CANA...
ENNICE...
AND BOTTOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3639 8104 3641 8104 3641 8105 3656 8111
3671 8069 3655 8044 3638 8103
TIME...MOT...LOC 1829Z 247DEG 13KT 3652 8101
ASThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:25 PM EDT | Special Weather Statement | RNK | Grayson | 35 min |
| Jul 15, 4:59 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 61 min |
| Jul 14, 8:10 PM EDT | Special Weather Statement | RNK | Ashe, Watauga | 50 min |
| Jul 14, 8:52 PM EDT | Special Weather Statement | RNK | Ashe | 38 min |
| Jul 15, 2:30 PM EDT | Special Weather Statement | RNK | Surry | 60 min |
| Jul 15, 3:54 PM EDT | Special Weather Statement | RNK | Stokes | 51 min |
| Jul 15, 4:23 PM EDT | Special Weather Statement | RNK | Wilkes | 67 min |
| Jul 15, 4:45 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 60 min |
| Jul 15, 5:44 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 46 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2016Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.